# SDR 2006UALA01122

- Difficulty date: June 8, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 52,365 hours, 28,915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EEL LIGHT STRIP INOPERATIVE AT ROW 16ABC.
